# SDR GLBA20110228F

- Difficulty date: February 26, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,106 hours, 43,764 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Keel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND LH WHEEL WELL GRAVEL FENDER HAS LOOSE RIVETS AND IS CRACKED AROUND THE LOOSE RIVETS. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-54-002. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
